Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ (W,R)$-matroids and thin Schubert-type cells attached to algebraic torus actions


Author: Yi Hu
Journal: Proc. Amer. Math. Soc. 123 (1995), 2607-2617
MSC: Primary 14L30; Secondary 14M25, 52B40
MathSciNet review: 1223514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a projective variety acted on by an algebraic torus, we introduce the notion of (W, R)-matroids using the fixed-point set W and the set R of equivalence classes of one-parameter subgroups. The (W, R)-matroids provide close links among the geometry of torus orbits and Schubert-type cells, the theory of momentum polyhedra, and the combinatorial geometries. On the way to establishing the main theme of the paper, we showed that there are only finitely many Bialynicki-Birula decompositions induced by infinitely many one-parameter subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L30, 14M25, 52B40

Retrieve articles in all journals with MSC: 14L30, 14M25, 52B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1223514-1
PII: S 0002-9939(1995)1223514-1
Article copyright: © Copyright 1995 American Mathematical Society